# SDR SWAA074793

- Difficulty date: September 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N521SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25320
- Aircraft time: 50,292 hours, 50,205 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Condition: Loose
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RIGHT WING INBOARD GROUND SPOILER OUTBOARD ATTACH POINT LOOSE.  REMOVED AND REPLACED SPOILER PER MM.
